# SDR REXA2022072701681

- Difficulty date: July 1, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHIB FLAP VANE ACCESS PANEL 684ET CHAFED.  BLENDED CHAFE DIMENSIONS AS FOLLOWS 1.5" X .60" X .021" DEEP.	REMOVED AND REPLACED ACCESS PANEL 684ET.
